# SDR UIEA2013111300558

- Difficulty date: November 13, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 71,742 hours, 21,488 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Switch
- Condition: Failed
- Location: Wave Guide
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER  RADAR INOPERATIVE.  R & R WAVE GUIDE X BAND ROTARY SWITCH IAW MM 34-43-04, OPS CHECKED GOOD.
